# SDR USAASB00021

- Difficulty date: January 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WHILE ACCOMPLISHING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY AISLE LIGHTS FROM SEAT ROWS 12 AND AFT, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
